# SDR CALA2024032200834

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 52,805 hours, 28,367 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230332
- Condition: Missing
- Location: Refuel Coupling
- Part time: 430 hours, 240 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LOG 7412485- FUEL CAP MISSING. - TOMC KROWN CDL 28A APPLIED. - TOMC KROWN. CONFIRMED VIA FUELER THAT THE AIRCRAFT ARRIVED WITH NO FUEL CAP. RECEPTACLE DID NOT LEAK AFTER FUELING. NEED TO APPLY CDL. NEED A PDA REPORT. DEFERRED. DISPATCH DESK: 17 NAME: MB DATE: 21-MAR-24- OK TO DEFER PER CDL 28A. CAP, COUPLING R OFF 31-2825-9-0001 7112 ON 31-2825-9-0001 1344 CAP, COUPLING R OFF 31-2825-9-0001 7112 ON 0000 INSTALL DUE FUEL CAP. OP CHECKS GOOD. PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1526389 SN OFF 7112.
